# SDR CALA2013092391339

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,238 hours, 12,869 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 132
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGING AT 10 AMPS-28VDC INDICATED.  MAIN BATTERY NOT CHARGING MORE ON GROUND.  REPLACED BATTERY CHARGER IAW MM 24-31-02 AS PRECAUTIONARY.
